# SDR 96ZZZX2544

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

MCO - FLT 560 - DURING CLIMB-OUT THROUGH 13,000 FEET, PRESSURIZATION CONTROL BECAME ERRATIC.  THE FLIGHT CREW RETURNED THE AIRCRAFT TO MCO.  AFTER INSPECTION, A PIECE OF INSULATION WAS FOUND STUCK IN THE OUTFLOW VALVE.  INSULATION WAS REMOVED AND ALL RELATED SYSTEMS OPERATIONALLY CHECKED OK.  OXYGEN MASKS WERE DEPLOYED AND WERE REPLACED, OXYGEN BOTTLES WERE SERVICED.  AIRCRAFT WAS RETURNED TO SERVICE.  FLEET CAMPAIGN ACCOMPLISHED ON ALL THE AIRCRAFT OPERATED AND MAINTAINED BY AIR TRAN.  POSSIBLE PROBLEM AREAS WILL BE INSPECTED ON A RECURRENT BASIS.
